Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have idiopathic sensory neuropathy, muscle weakness in arms and legs, poor balance, overweight. What does CK level show?

My CK is 629. I believe it was a little lower last year.
I have idiopathic sensory neuropathy and have some muscle weakness in my arms and legs and have problems with balance. I am 69 and am overweight but not obese. My doc wants me to see a rheumatologist and I am wondering if that is necessary. I am healthy and have good blood labs other than the CK.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!

Increase in the levels of creatinine kinase (CK) is an indication of damage to muscular tissue of any of the different organs of body. It signifies injury, myositis (inflammation of muscle, sometimes heart muscle damage etc). One of the other important cause of its elevation is in individuals taking medications called statins which are used to decrease cholesterol drugs. Physical examination is mandatory to assess the proper cause and whether to visit Rheumatologist or not. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor